Jump to content

Lose/lose Situation


Jacquie802
 Share

Recommended Posts

So, I'm pretty sure I have mentioned before how I've been getting spells of tachycardia after I wake up...I've tried taking meds (BB) before I nap but then I wake up very dizzy, but if I don't take anything my heart is zipping right along...I'm not sure what this is, because sometimes if I had a sip of very cold water it goes away, but if it is my SA Node Re-entry problem then wouldn't it be more random then always happening when I wake up from a nap or a night's sleep???

Thanks,

Jacquie

Link to comment
Share on other sites

I'm sorry Jacquie---------this sounds very frustrating, and I'm sure feels pretty scary too. Have you talked with your ANS doctor, or cardiologist about this? Maybe they can make some kind of adjustment with your BBs. I'm not the best at giving advice, but I wanted to let you know I feel for you. I know what that feels like to wake up tachy------

shocked3.gif

I hope you and your doctor can figure out a solution for this soon. Twice now I have had trouble getting a cardiac CT scan done due to not being able to get my heart rate below the 90s---and this is on beta blockers.

I may need to change to a different beta blocker after being on propranolol for 16 years.

Hang in there ------------------<pinkpantherscratchinghead.jpg Sometimes this tuff has us scratching our heads.

HUGS,

Maxine

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...